alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : RENDON, LEONARDO [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Rendón, Leonardo, Sinitsyn, Alexandre V and Sidorov, Nikolai A Bifurcation points of nonlinear operators: existence theorems, asymptotics and application to the Vlasov-Maxwell system. Rev.colomb.mat., Jan 2016, vol.50, no.1, p.85-107. ISSN 0034-7426


   2 / 3
select
to print
 PONCE, FELIPE, LEBEDEV, LEONID and RENDÓN, LEONARDO On Weak Solvability of Boundary Value Problems for Elliptic Systems. Rev.colomb.mat., Dec 2013, vol.47, no.2, p.191-204. ISSN 0034-7426


   3 / 3
select
to print
 EREMEYEV, VICTOR A., LEBEDEV, LEONID P. and RENDÓN, LEONARDO On the propagation of acceleration waves in thermoelastic micropolar medias. Rev.colomb.mat., Dec 2007, vol.41, no.2, p.397-406. ISSN 0034-7426


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information